Global stability analysis in neo-classical models of economic growth--A diagramatical exposition--

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5078
Title
Global stability analysis in neo-classical models of economic growth--A diagramatical exposition--
File
Description

研究ノート

Author
著者 Fujimoto Takao
著者(ヨミ) フジモト タカオ
著者(別表記) 藤本 喬雄
Publication Title
香川大学経済論叢
Volume
53
Issue
2
Start Page
478
End Page
486
Publisher
香川大学経済研究所
Published Date
198010
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.